# SDR A6WA201543056

- Difficulty date: September 12, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 29,177 hours, 28,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS, ROWS 6 - 8 ARE INOPERATIVE.  PLACARDED & PLACED ON MEL.  MC-REF 254233 3.
